# SDR ANCF2014090501

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N422AV
- Make and model: Airbus A319-115
- Aircraft serial: 4200
- Aircraft time: 1,830,896 hours, 7,395 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF APPROXIMATELY 60KTS "LT AVIONICS" ON ECAM,  TAKEOFF WAS DISCONTINUED AND RETURN TO GATE.   DETAILED INSPECTION  OF THE LATERAL LT AVIONICS COMPARTMENT ACCESS DOOR WAS PERFORMED IAW AMM 52-41-12-200-001-A.   OPS TEST OF THE WARNING DOORS SYS WAS PERFORMED. TEST SATISFACTORY IAW AMM 52-71-00-710-001.
